EconPapers    
Economics at your fingertips  
 

A Bound on the Number of Nash Equilibria in a Coordination Game

Thomas Quint and Martin Shubik
Additional contact information
Thomas Quint: Cowles Foundation, Yale University, https://cowles.yale.edu/

No 1095, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: We prove that a "nondegenerate" m x m coordination game can have at most 2^{M} - 1 Nash equilibria, where M = min(m,n).

Pages: 8 pages
Date: 1995-02
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d10/d1095.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: A bound on the number of Nash equilibria in a coordination game (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1095

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:1095